# SDR AAL202506160004

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 31,102 hours, 3,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT HOLDER F/A SEAT 2R FWD FACING IS BROKEN. MAINTENANCE REPLACED REPLACED FLASHLIGHT CRADLE AT JUMPSEAT 2R IAW AMM 25-64-00
